# SDR SIMA3192

- Difficulty date: November 14, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5191 - EMERGENCY LIGHT IN CEILING ABOVE ROW 12 BC IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED BULB AT SEAT 12BC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
